# SDR UALA2012041202219

- Difficulty date: April 11, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,251 hours, 13,152 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1329 S38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1329 S38-39L SHEAR TIE CORRODED.   REMOVED CORRODED SHEAR TIE AND REPLACED WITH NEW SHEAR TIE IAW SRM.  MAJOR REPAIR.
